首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
THE EXISTENCE OF POSITIVE SOLUTIONS TO A SINGULAR NONLINEAR BOUNDARY-VALUE PROBLEM
被引:13
|
作者
:
WANG, JY
论文数:
0
引用数:
0
h-index:
0
机构:
Department of Mathematics, Jilin University
WANG, JY
JIANG, J
论文数:
0
引用数:
0
h-index:
0
机构:
Department of Mathematics, Jilin University
JIANG, J
机构
:
[1]
Department of Mathematics, Jilin University
来源
:
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
|
1993年
/ 176卷
/ 02期
关键词
:
D O I
:
10.1006/jmaa.1993.1217
中图分类号
:
O29 [应用数学];
学科分类号
:
070104 ;
摘要
:
[No abstract available]
引用
收藏
页码:322 / 329
页数:8
相关论文
共 50 条
[41]
The existence of positive solutions to a non-local singular boundary value problem
O'Regan, D
论文数:
0
引用数:
0
h-index:
0
机构:
Palacky Univ, Fac Sci, Dept Math Anal, Olomouc 77900, Czech Republic
O'Regan, D
Stanek, S
论文数:
0
引用数:
0
h-index:
0
机构:
Palacky Univ, Fac Sci, Dept Math Anal, Olomouc 77900, Czech Republic
Stanek, S
[J].
MATHEMATICAL METHODS IN THE APPLIED SCIENCES,
2006,
29
(02)
: 235
-
247
[42]
EXISTENCE OF POSITIVE SOLUTIONS TO SINGULAR SUBLINEAR SEMIPOSITONE NEUMANN BOUNDARY VALUE PROBLEM
Zhilong Li
论文数:
0
引用数:
0
h-index:
0
Zhilong Li
[J].
Annals of Applied Mathematics,
2011,
27
(03)
: 336
-
342
[43]
ON THE EXACT NUMBER OF SOLUTIONS OF A SINGULAR BOUNDARY-VALUE PROBLEM
Horvath, Tamas L.
论文数:
0
引用数:
0
h-index:
0
机构:
Eotvos Lorand Univ, Inst Math, H-1117 Budapest, Hungary
Eotvos Lorand Univ, Inst Math, H-1117 Budapest, Hungary
Horvath, Tamas L.
Simon, Peter L.
论文数:
0
引用数:
0
h-index:
0
机构:
Eotvos Lorand Univ, Inst Math, H-1117 Budapest, Hungary
Eotvos Lorand Univ, Inst Math, H-1117 Budapest, Hungary
Simon, Peter L.
[J].
DIFFERENTIAL AND INTEGRAL EQUATIONS,
2009,
22
(7-8)
: 787
-
796
[44]
ON THE NUMBER OF SOLUTIONS OF A NONLINEAR BOUNDARY-VALUE PROBLEM
ADDOU, I
论文数:
0
引用数:
0
h-index:
0
机构:
LAB CALCUL SCI,F-25030 BESANCON,FRANCE
LAB CALCUL SCI,F-25030 BESANCON,FRANCE
ADDOU, I
KHODJA, A
论文数:
0
引用数:
0
h-index:
0
机构:
LAB CALCUL SCI,F-25030 BESANCON,FRANCE
LAB CALCUL SCI,F-25030 BESANCON,FRANCE
KHODJA, A
[J].
COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE,
1995,
321
(04):
: 409
-
412
[45]
MULTIPLE SOLUTIONS OF A NONLINEAR BOUNDARY-VALUE PROBLEM
TROY, WC
论文数:
0
引用数:
0
h-index:
0
TROY, WC
[J].
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS,
1989,
113
: 191
-
209
[46]
EXISTENCE OF SOLUTIONS FOR CERTAIN NONLINEAR BOUNDARY-VALUE PROBLEMS
SHAMPINE, LF
论文数:
0
引用数:
0
h-index:
0
SHAMPINE, LF
[J].
JOURNAL OF MATHEMATICAL PHYSICS,
1969,
10
(07)
: 1177
-
&
[47]
EXTENSION OF NONLINEAR BOUNDARY-VALUE PROBLEMS AND EXISTENCE OF SOLUTIONS
HEYN, E
论文数:
0
引用数:
0
h-index:
0
机构:
DAWB,ZENT INST MATH & MECH,MOHREN STR 39,DDR-108 BERLIN,GER DEM REP
DAWB,ZENT INST MATH & MECH,MOHREN STR 39,DDR-108 BERLIN,GER DEM REP
HEYN, E
[J].
MATHEMATISCHE NACHRICHTEN,
1975,
69
: 85
-
95
[48]
EXISTENCE AND UNIQUENESS OF SOLUTIONS FOR A NEUMANN BOUNDARY-VALUE PROBLEM
Benmansour, Safia
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Abou Bekr Belkaid Tlemcen, Lab Syst Dynam & Applicat, Tilimsen 13000, Algeria
Univ Abou Bekr Belkaid Tlemcen, Lab Syst Dynam & Applicat, Tilimsen 13000, Algeria
Benmansour, Safia
Bouchekif, Mohammed
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Abou Bekr Belkaid Tlemcen, Lab Syst Dynam & Applicat, Tilimsen 13000, Algeria
Univ Abou Bekr Belkaid Tlemcen, Lab Syst Dynam & Applicat, Tilimsen 13000, Algeria
Bouchekif, Mohammed
[J].
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS,
2011,
[49]
EXISTENCE OF MULTIPLE SOLUTIONS FOR A MIXED BOUNDARY-VALUE PROBLEM
Heidarkhani, Shapour
论文数:
0
引用数:
0
h-index:
0
机构:
Razi Univ, Fac Sci, Dept Math, Kermanshah 67149, Iran
Inst Res Fundamental Sci IPM, Sch Math, Tehran, Iran
Razi Univ, Fac Sci, Dept Math, Kermanshah 67149, Iran
Heidarkhani, Shapour
Alizadeh, Ghasem
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Mazandaran, Dept Math, Fac Math Sci, Babol Sar, Iran
Razi Univ, Fac Sci, Dept Math, Kermanshah 67149, Iran
Alizadeh, Ghasem
论文数:
引用数:
h-index:
机构:
Hadjian, Armin
[J].
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS,
2013,
[50]
THE EXISTENCE OF SOLUTIONS OF A GENERAL BOUNDARY-VALUE PROBLEM FOR THE DIVERGENCE
SCHWARZ, G
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MANNHEIM,LEHRSTUHL MATH 1,W-6800 MANNHEIM,GERMANY
UNIV MANNHEIM,LEHRSTUHL MATH 1,W-6800 MANNHEIM,GERMANY
SCHWARZ, G
[J].
MATHEMATICAL METHODS IN THE APPLIED SCIENCES,
1994,
17
(02)
: 95
-
105
←
1
2
3
4
5
→